# SDR DALA1138111708

- Difficulty date: June 7, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 41,846 hours, 11,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE CABIN EMERGENCY LIGHTING FOR ROWS 21 THROUGH 31 ON CAPTAIN'S SIDE ARE INOPERATIVE.  MAINTENANCE REPLACED THE POWER PACK AT ROW 22, LEFT SIDE PER AMM.  OPERATIONAL CHECK WAS GOOD.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
